MAUDE Adverse Event Report: DEPUY MITEK LLC US 5.5MM HEALIX ADVANCE KNOTLESS PEEK ANCHOR; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US 5.5MM HEALIX ADVANCE KNOTLESS PEEK ANCHOR; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 222334
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4)-incomplete.Date of expiry is not currently available.
 
Event or Problem Description
It was reported by the affiliate that during a rotator cuff repair procedure during insertion, bone was noted as being quite soft, and anchor pulled out when removing the handle.Fixation was achieved by stacking another anchor next to the loose anchor.There was no adverse affect to patient, no delay in surgery and the product remains implanted.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the medwatch, a follow-up medwatch will be filed as appropriate.The device was implanted therefore the device is not available for a physical evaluation.This complaint is not confirmed.Without physically evaluating the device, a definite root cause cannot be determined.Non conformance review was performed.No nonconformances were identified for this part (222334)-lot (l374700) number combination.At this point in time, no corrective action is required, and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).The expiration date is currently unavailable.
 
Additional Manufacturer Narrative
Date received by manufacturer on follow-up 2 should be october 30, 2018.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by dfa.Depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.Additional narrative: if information is obtained that was not available for the initial medwatch.A follow-up medwatch will be filed as appropriate.Udi: (b)(4).The expiration date is not currently available.
 
Event or Problem Description
It was reported by the affiliate that during a rotator cuff repair procedure during insertion, bone was noted as being quite soft, and anchor pulled out when removing the handle.Fixation was achieved by stacking another anchor next to the loose anchor.There was no adverse affect to patient, no delay in surgery and the product remains implanted.Additional event information received on 10/5/2018.It was reported by the affiliate that stacking is the method of using another object, in this case another anchor, to provide more fixation in a void of a patient with soft bone.

Brand Name
5.5MM HEALIX ADVANCE KNOTLESS PEEK ANCHOR
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7882705
Report Number1221934-2018-54663
Device Sequence Number2489227
Product Code MBI
UDI-Device Identifier10886705023486
UDI-Public10886705023486
Combination Product (Y/N)N
PMA/510(K) Number
K130539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222334
Device Lot NumberL374700
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2018
Supplement Date Received by Manufacturer10/05/2018
08/21/2018
10/23/2019
Initial Report FDA Received Date09/17/2018
Supplement Report FDA Received Date10/19/2018
10/30/2018
10/23/2019
Patient Sequence Number1